Zur Theorie der endlichen Transformationsgruppen

Friedrich Schur

Mathematische Annalen (1891)

  • Volume: 38, page 263-286
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schur, Friedrich. "Zur Theorie der endlichen Transformationsgruppen." Mathematische Annalen 38 (1891): 263-286. <http://eudml.org/doc/157545>.

author = {Schur, Friedrich},
journal = {Mathematische Annalen},
pages = {263-286},
title = {Zur Theorie der endlichen Transformationsgruppen},
url = {http://eudml.org/doc/157545},
volume = {38},
year = {1891},

AU - Schur, Friedrich
TI - Zur Theorie der endlichen Transformationsgruppen
JO - Mathematische Annalen
PY - 1891
VL - 38
SP - 263
EP - 286
UR - http://eudml.org/doc/157545
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.